Heprin injections : Has any one had a reaction from... - NRAS

NRAS
28,046 members32,770 posts

Heprin injections

rose49
rose49

Has any one had a reaction from heprin injections. I have sticky blood syndrom on top of RA. I hope someone can help Di.

3 Replies
oldestnewest

It looks as if side effects from heparin as quite common. What effects are you getting? And is there any alternative treatment you can have? It's not likely that many people on this Rheumatoid Arthritis site will have a sticky blood syndrome, so you may not get many replies!

Why Herperin and not Riveroxaban or Apixaban or Clexane ? And have you a proper diagnosis and had clots ? You really need to talk to your Haemotologist as these meds are very specific so you need to discuss any side effects with a health professional. I wish you well and suggest you contact your consultant asap. I've had Riveroxaban and Clexane and for an operation Fragamin no problems at all.

rose49
rose49
in reply to medway-lady

Many thanks for reply I will contact the department.

You may also like...